# SDR HALA20240108008

- Difficulty date: January 6, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 43,179 hours, 6,860 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

OTHER - BTB FUEL LEAK OBSERVED OUT OF WINGS ANY TIME CENTER TANK FUEL PUMPS ON MAINS ARE BEING OVER FILLED BEING DUMPED OVER BOARD. SUSPECT LH FUEL JET VALVE CRACKED (5100QV1) REMOVED PER AMM 28-31-41-000-801-A. UP TO STEP 4.A.(1). PERFORMED STEPS 4.A.(2) -4.A(15) (REMOVED PER AMM 28-31-41) INSTALLED NEW LH JET VALVE PER AMM 28-31-41-400-801-A UP TO STEP 5.A.B. AND D. COMPLETED STEP 5.C. AND REMAINING STEPS PER AMM 28-31-41-400-801-A. TRANSFERED FUEL FROM LEFT INNER PER AMM 28-25-00-869-801-A. ACCOMPLISHED FUEL VALVE TEST 28-26-00. NO DEFECTS NOTED
